# SDR UALA2013021100810

- Difficulty date: February 8, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 67,694 hours, 24,919 cycles
- Engine: Pwa PW2037
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Damaged
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE REPAIR.  DOOR 4R FWD GIRT BAR PROX SWITCH, S10224, HAS DAMAGE HISTORY.  SPLICE WIRE W3682E PA (RED) AT STA 1644 PER WDM25-66-11, AND SWPM20-30-12.  OPS CHECKS GOOD REF AMM 52-11-96 STEP E.  THIS IS PERMANENT RPR.
